de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Exterior solutions of Einsteins’s Gravitational Field Equations admitting a two-dimensional Abelian Group of Isometric Correspondences

Ehlers, J. (1960). Exterior solutions of Einsteins’s Gravitational Field Equations admitting a two-dimensional Abelian Group of Isometric Correspondences. In Col. Sur la theorie de la relativite (pp. 49-57). Paris: Gauthier-Villar.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5F1E-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5F1F-3
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ehlers, Jürgen1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1960
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 343212
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Col. Sur la theorie de la relativite
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Paris : Gauthier-Villar
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 49 - 57 Identifier: -